# SDR AALA202502289389

- Difficulty date: February 28, 2025
- Submitted: March 1, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 76,466 hours, 32,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 010018
- Condition: Faulty
- Location: Zone 200
- Part time: 8,873 hours, 5,370 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT MID EPSU FOUND FAULTING. MAINTENANCE REPLACED EPSU IAW AMM 33-51-38. OPS TEST SAT.
